MathSciNet Relay Station
MathSciNet bibliographic data
MR1089399 30D55 (30E10 30H05 46E15 46J15)
Akeroyd, John Density of the polynomials in the Hardy space of certain slit domains. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1013–1021.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement